# SDR 2007UALA01122

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 18,296 hours, 8,045 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED DOOR 1L.  [SUP 5-1-07]  REPLACED BATTERY PACK AND EPSU. SYSTEM CHECKS NORMAL AT THE GATE.
